DSpace

Future University Hakodate Academic Archive >
Faculty and Students >
Dept. of Complex and Intelligent Systems >
Takamura, Hiroyuki >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10445/4985

Title: Blow-up for semilinear wave equations with slowly decaying data in high dimensions
Authors: Takamura, Hiroyuki
Abstract: 本論文では「Blow-up for nonlinear wave equations with slowly decaying data」と「Nonexistence of global solutions of semilinear wave equations」の論文であられた2つの結果を、高次元波動方程式の球対称解の表示と特殊関数のゼロ点を解析することにより、全次元へ拡張することに成功した。更にそれぞれの方程式における臨界減衰は、次元ではなく方程式のスケール変換に対する不変性に依存することを示し、初期値の臨界減衰に関する一連の問題を完全に解決した。これはソボレフ空間で非線形波動方程式を解く際、関数空間を決定する指針を与えるものである。
Research Achievement Classification: 原著論文/Original Paper
Type: Journal Article
Peer Review: あり/yes
Solo/Joint Author(s): 単著/solo
Published journal or presented
academic conference: 
Differential and Integral Equations
Volume: 8
Spage: 647
Epage: 661
Date: 1995
Appears in Collections:Takamura, Hiroyuki

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright © 2010-2012 FUTURE UNIVERSITY HAKODATE.
DSpace Software Copyright © 2002-2010  Duraspace